# SDR CALA2017051201405

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 36,267 hours, 12,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 OVERWING EXIT SIGN COVERS HAVE COME OFF. INSTALLED 2 EA EMERGENCY EXIT SIGN COVERS ON MID CEILING AS REQUIRED.
